# SDR FDEA202409241348

- Difficulty date: September 24, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 98,731 hours, 21,530 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: AGA3102501
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO - AFT OF CENTER CARGO DOOR LOWER DOUBLER FOUND CHAFFED AT STATION   1781, LONGERON -38 RIGHT TO LONGERON -41 RIGHT. CENTER CARGO - AFT OF CENTER CARGO DOOR LOWER AT STATION 1781, LONGERON -38 RIGHT   TO LONGERON -41 RIGHT DOUBLER CHAFFED AREA REPAIRED AS PER E.A.#:1-5330-T0329157 C   P2. TITLE: FUSELAGE - PLATES & SKINS - DEVIATIONS TO SRM SKIN REPAIR AT CENTER CARGO   DOOR AFT JAMB, STA1781, L-38R TO L-41R. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.   REFER TO WRI#53300016 FOR WORK DETAILS.
